# SDR DLM88970176

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B042NM
- Condition: Pin Popped
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE ON F/C BULKHEAD CAPTAIN'S SIDE INDICATOR PIN EXTENDED.  REPLACED PBE.
